<< Previous Topic | Next Topic >>Return to Index  

Confused...possible NBE side effects...HELP!!

May 7 2008 at 3:31 PM
Kekie  (Login Kekie)
SENIOR MEMBER

I posted this here to try to get an answer...Does anyone take vitex with PM pills? Very confused...Can you or are you not supposed to take BCP while taking PM pills and using PM products. Can PM products throw your periods off and if so does that mean your hormones are a little out of balance? I only ask this as I am only using Blossom S soap, contemplating trying pills, but my period came early (1 week) and after 6 days I am still having slight bleeding. Could this be my body adjusting to the product? Does anyone take any other kind of supplement like calcium or geletin?


 
 Respond to this message   
AuthorReply

(Login Tianna_86)

Re: Confused...possible NBE side effects...HELP!!

May 7 2008, 4:27 PM 

Kekie, im going through the exact same thing! Im so confused, everyone says something different...

 
 

(Login Kekie)
SENIOR MEMBER

Tianna

May 7 2008, 5:11 PM 

Are you experiencing any irregular bleeding? Other than that things are going great. My boobs are fuller and they individualy measure bigger (wider) but over bust is only 1/2 inch difference. If this is a transitional phase great because I am growing!!

 
 

Hopeful88
(Login Hopeful88)
SENIOR MEMBER

Re: Confused...possible NBE side effects...HELP!!

May 7 2008, 5:16 PM 

All NBE methods have the potential to throw off your periods: herbs, pm, progesteorne cream, vitex, massage and suction even! This is because yes they all affect your homrones, many of us have weird periods because of this. I have had mine be long, short, come early, come late...

I don't know if anyonetakes vitex with PM. Pm is very strong and normally taken by itsef. Vitex is also normaly taken by itself as it balances your own bodies hormones.

With BCPs there are often disagreements. Some people believe they kind o cancel out anything you are doing but I think in general it is ok because BCPs deal with the hormones in your ovaries or something like that. Someone else will know more about this than me.

And I do not take calcium or gelatin so I cannot comment on that. I don't recall anyone taking calcium supplements, but I know gelatin I have read about before. And definitely the chicken feet soup was dealing with gelatin. Try do a search of the program pages and here for "gelatin" and for "calcium" you will see ots of pages that may help give you some more info.

good luck, tried answering as much as I could even though I take neither of these things.

 
 

(Login Kekie)
SENIOR MEMBER

Re: Confused...possible NBE side effects...HELP!!

May 7 2008, 5:43 PM 

Thanks Hopeful. I take geletin, but thinking about calcium because I don't drink a lot of milk and read somewhere that PM works best when taken with calcium.

 
 
Current Topic - Confused...possible NBE side effects...HELP!!  Respond to this message   
  << Previous Topic | Next Topic >>Return to Index